# SDR CA090421011

- Difficulty date: April 14, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 33,040 hours
- Engine: Ge CFM565A
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: B397BAM0513
- Condition: Malfunctioned
- Location: Flt Augmentation
- Part time: 32,902 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN)  AT 130 KTS, RUDDER KICK ACFT VEERED LT ON TAKEOFF.  ACFT CONTROLLER AND NO PROBLEMS AIRBORNE.  REMOVED UNITS: YAW DAMPER ACTUATOR, PN SC4700-3, SN 435, INSTALLED 2007-05-08. IT HAD 53994 FH, 6796 FH TSI.  FLT AUGMENTATION COMPUTER, PN B397BAM0513, SN 5628, INSTALLED 2002-01-24. IT HAD 32902 FH TOTAL, AND 22210 FH TSI.
